Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Took i-pill medication, normal periods, dark brown discharge post urination. Cause of worry?

I m 23 and I ve consumed 4 ipills over a span of 12 months. The last pill I had was in last week of August. My periods arrived on time and lasted for 4 days in the second week of september but a few days prior and 1.5 weeks after my periods ended, there is some dark brown discharge after I urinate. Is there something I need to be scared about?
Asked On : Fri, 28 Sep 2012
Answers:  0 Views:  23 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor